# SDR USAASA02004

- Difficulty date: January 7, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 9201 - EN ROUTE BDL-PHL, RECEIVED AN ECAM WARNING FOR SHOCK ABSORBER FAULT.  AS A RESULT, THE LANDING GEAR HANDLE WOULD NOT GO INTO THE UP POSITION AND THE LANDING GEAR WOULD NOT RETRACT.  THE FLIGHT RETURNED TO BDL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR ASSEMBLY.  OPERATIONALLY CHECKED OK.  (M)
